# SDR ASAA0080495

- Difficulty date: August 3, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC-DURING MAINTENANCE CHECK THE R1 DOOR HOLD OPEN LATCH WAS FOUND TO BE BROKEN.  REPLACED AND RIGGED LATCH, DOOR HOLD OPEN OPERATED NORMALLY.
